On the dimension of a graph

P. Erdős, Frank Harary, William T. Tutte

Research output: Article

46 Citations (Scopus)
Original languageEnglish
Pages (from-to)118-122
Number of pages5
JournalMathematika
Volume12
Issue number2
DOIs
Publication statusPublished - 1965

Fingerprint

Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the dimension of a graph. / Erdős, P.; Harary, Frank; Tutte, William T.

In: Mathematika, Vol. 12, No. 2, 1965, p. 118-122.

Research output: Article

Erdős, P, Harary, F & Tutte, WT 1965, 'On the dimension of a graph', Mathematika, vol. 12, no. 2, pp. 118-122. https://doi.org/10.1112/S0025579300005222
Erdős, P. ; Harary, Frank ; Tutte, William T. / On the dimension of a graph. In: Mathematika. 1965 ; Vol. 12, No. 2. pp. 118-122.
@article{e98523f42b9b401fac6187882ab02a26,
title = "On the dimension of a graph",
author = "P. Erdős and Frank Harary and Tutte, {William T.}",
year = "1965",
doi = "10.1112/S0025579300005222",
language = "English",
volume = "12",
pages = "118--122",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "2",

}

TY - JOUR

T1 - On the dimension of a graph

AU - Erdős, P.

AU - Harary, Frank

AU - Tutte, William T.

PY - 1965

Y1 - 1965

UR - http://www.scopus.com/inward/record.url?scp=0012915498&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012915498&partnerID=8YFLogxK

U2 - 10.1112/S0025579300005222

DO - 10.1112/S0025579300005222

M3 - Article

AN - SCOPUS:0012915498

VL - 12

SP - 118

EP - 122

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -